Couldn't find what you looking for?

TRY OUR SEARCH!

I have had numerous cortisone injections over the years for my back. I now have a morphine pump implant for the pain. I went to my orthopedic doc for my knee pain yesterday. I have arthritis. He gave me a cortisone shot in both knees. Wasn't bad as I thought just a lil pressure. I put ice on it yesterday but went to bed early, real early, and have been awake since 2 am. But when I got up at 6 am I noticed my face was flushed? Is that a side affect? I never had this before, and should I call and let him know this or will it pass?
Thank you so much

Loading...

Hi oshaneyes, I think that just because you have the morphine pump plus the cortisone shots that it might be a good idea to check with your doctor to see that it's normal. Usually when your face flushes out that's not a good sign, so let me know how that goes for you. Keep me posted on how that goes, okay?
Reply

Loading...

I got a cortisone shot in each knee yesterday. Today I have a headache and my face is flushed? Is this normal???
Reply

Loading...